Universidad Complutense de Madrid
E-Prints Complutense

Spaces of holomorphic germs on quotients

Impacto

Downloads

Downloads per month over past year

Ansemil, José María M. and Ponte, Socorro (1993) Spaces of holomorphic germs on quotients. Journal of Mathematical Analysis and Applications, 172 (1). pp. 33-38. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

238kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X83710048




Abstract

Let (X, Φ) be a Riemann domain over a complex Fréchet space E, K a compact subset of X and (K) the vector space of all holomorphic germs on K. Given an F-quotient (XF, φF, ψ) of (X, φ) (see the definition below), the canonical mapping ψ : X ↦ XF induces a mapping ψ* : g ∈ (ψ(K)) ↦ g ○ ψ ∈ (K). Our aim here is to study conditions under which ψ* is an embedding when natural topologies on spaces of germs are considered.


Item Type:Article
Uncontrolled Keywords:Riemann domain over a complex Fréchet space; space of all holomorphic germs
Subjects:Sciences > Mathematics > Functions
ID Code:16811
Deposited On:23 Oct 2012 08:24
Last Modified:10 Aug 2018 09:28

Origin of downloads

Repository Staff Only: item control page